# SDR IXXA20180301012

- Difficulty date: February 14, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 83,201 hours, 20,789 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 112T11071
- Condition: Corroded
- Location: Lt Mlg Block
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LANDING GEAR H BLOCK DAMAGED BUSHINGS WITH CORROSION. REPAIRED L/H LANDING GEAR "H" BLOCK IAW REA 47308REA08 TO REMOVE CORROSION.
